Pentalgin Tablets No. 24
N02BE71 (Paracetamol in combination with psycholeptics)
caffeine (caffeine), paracetamol (paracetamol), drotaverine hydrochloride (drotaverine), naproxen (naproxen), pheniramine maleate (pheniramine)
Release form, composition and packaging:
Pills, film-coated from light green to green, biconvex, capsule-shaped with beveled edges, with a notch on one side and embossed "PENTALGIN" on the other; on the slice, the tablet is light green in color with white spots.
microcrystalline cellulose, potato starch, croscarmellose sodium, hyprolose (hydroxypropyl cellulose) (EF clucel), citric acid monohydrate, butyl hydroxytoluene (E321), magnesium stearate, talc, quinoline yellow dye (E104), indig.
Clinical and pharmacological group:
Other combined antispasmodics, Other combined preparations containing feniramin, Other combined preparations containing naproxen
- pain syndrome of various origins, including pain in the joints, muscles, radiculitis, algodismenorea, neuralgia, toothache, headache (including due to spasm of the vessels of the brain);
- pain syndrome associated with smooth muscle spasm, incl. in chronic cholecystitis, gallstone disease, postcholecystectomy syndrome, renal colic;
- post-traumatic and postoperative pain syndrome, including accompanied by inflammation;
- colds accompanied by febrile syndrome (as symptomatic therapy).
The drug is prescribed orally for 1 tab. 1-3 times / day. The maximum daily dose is 4 tablets.
The duration of treatment is not more than 3 days as an antipyretic and not more than 5 days as an anesthetic. Continuation of treatment with the drug is possible only after consulting a doctor.
Do not exceed the indicated doses of the drug.
Allergic reactions: skin rash, itching, urticaria, angioedema.
From the hemopoietic system: thrombocytopenia, leukopenia, agranulocytosis, anemia, methemoglobinemia.
From the side of the central nervous system: agitation, anxiety, increased reflexes, tremors, headache, sleep disturbances, dizziness, decreased concentration.
From the cardiovascular system: palpitations, arrhythmias, increased blood pressure.
From the digestive system: erosive and ulcerative lesions of the gastrointestinal tract, nausea, vomiting, discomfort in the epigastrium, abdominal pain, constipation, impaired liver function.
From the urinary system: impaired renal function.
From the sensory organs: hearing loss, tinnitus, increased intraocular pressure in patients with angle-closure glaucoma.
Other: dermatitis, tachypnea (rapid breathing).
If any of the side effects indicated in the instructions are aggravated, or the patient notes any other side effects not listed in the instructions, he must inform the doctor about it.
Contraindications for use:
- erosive and ulcerative lesions of the gastrointestinal tract (in the acute phase);
- a complete or incomplete combination of bronchial asthma, recurrent polyposis of the nose and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including history);
- severe liver failure;
- severe renal failure;
- inhibition of bone marrow hematopoiesis;
- condition after coronary artery bypass grafting;
- severe organic diseases of the cardiovascular system (including acute myocardial infarction);
- paroxysmal tachycardia;
- frequent ventricular extrasystole;
- severe arterial hypertension;
- lactation (breastfeeding);
- children's and teenage age up to 18 years;
- Hypersensitivity to the components of the drug.
With caution, the drug should be used in patients with cerebrovascular disease, diabetes mellitus, peripheral artery disease, a history of gastrointestinal ulceration, renal and hepatic insufficiency of mild or moderate severity, viral hepatitis, alcoholic liver damage, benign hyperbilirubinemia (Gilbert's syndrome, Dubin- Johnson and Rotor), epilepsy, with a tendency to convulsive seizures, glucose-6-phosphate dehydrogenase deficiency, in elderly patients. In the presence of any of the listed diseases and conditions, the patient must consult a doctor before using the drug.
The simultaneous use of the drug Pentalgin® with other agents containing paracetamol and / or NSAIDs, as well as with agents to alleviate the symptoms of colds, flu and nasal congestion, should be avoided.
When using Pentalgin® for more than 5-7 days, peripheral blood counts and the functional state of the liver should be monitored.